Research ArticleOpen accessPhrase in the titleNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
2 results for “three-wave interaction”
Set a search alertResearch ArticleOpen accessIn the abstractAn Algebraic Approach to the Harmonic Oscillator Plus an Inverse Square Potential in Three DimensionsShi-Hai Dong, M. Lozada-CassouAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 7,279 accessesView PDFCite